# SDR DALA2023081406626

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 73,220 hours, 27,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 WHILE CLOSING THE L2 DOOR A PART FELL OFF THE DOOR. CORRECTIVE ACTION: REINSTALLED 2L DOOR BAR LOCK PER B757 AMM 25-66. OPS CHECK OK. (4981684)
